TU Darmstadt / ULB / TUbiblio

Nonlinear Magnetostatic Finite-Element Formulation for Models With Radial Symmetry

Vanoost, Dries and De Gersem, Herbert and Peutemann, Joan and Gielen, Georges and Pissoort, D. :
Nonlinear Magnetostatic Finite-Element Formulation for Models With Radial Symmetry.
In: IEEE Transactions on Magnetics, 50 (2)
[Article] , (2014)

Item Type: Article
Erschienen: 2014
Creators: Vanoost, Dries and De Gersem, Herbert and Peutemann, Joan and Gielen, Georges and Pissoort, D.
Title: Nonlinear Magnetostatic Finite-Element Formulation for Models With Radial Symmetry
Language: English
Journal or Publication Title: IEEE Transactions on Magnetics
Volume: 50
Number: 2
Divisions: 18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory
18 Department of Electrical Engineering and Information Technology
Date Deposited: 14 Mar 2016 17:22
Additional Information:

TEMF-Pub-DB TEMF002479

Export:

Optionen (nur für Redakteure)

View Item View Item